Arterial thrombosis after chemotherapy with cisplatin, vinblastine and methotrexate
Related Experiment Video
Updated: Oct 30, 2026

Chemotherapy-induced Vascular Toxicity - Real-time In vivo Imaging of Vessel Impairment
Published on: January 7, 2015
R G Molloy1, G C Welch, J K Drury
1Department of Vascular Surgery, Victoria Infirmary, Glasgow, Scotland.
Abstract:
A case of acute arterial thrombosis of the branches of the internal iliac, femoral and popliteal arteries is reported in a 38-year-old man receiving intravenous cisplatin-vinblastine-methotrexate therapy for carcinoma of the urethra. The patient had no angiographic evidence of atheromatous disease or tumour invasion of the occluded arteries and no source of emboli. Although cisplatin and vinblastine are known to cause a variety of vaso-occlusive complications, acute large-vessel arterial occlusion has not previously been reported with this combination of agents.
Related Concept Videos
Drugs that Destabilize Microtubules
Venous Thrombosis III: Interprofessional Care
